ive had a change in my vaginal discharge and it seems more acidic and the discharge is watery and not its normal consistency
i am a 29yr old mother of two live births and two abortions. i think i may have PID or something wrong due to the change in my vaginal discharge over the last 2months.
Vaginal discharge can often be a sign of an infection, as you already seem to know. Some other signs that it might be an infection include burning with urination, increased frequency, or voiding many times with just small amounts of urine each time, abdominal pain, or changes in the consistency of the discharge. While I am not exactly sure what makes you think that the discharge is more acidic, watery discharge is often associated with bacterial vaginitis. At times, people will complain of a "fishy" odor, which is often a sign of the disease as well. Traditionally, this infection has been associated with a specific bacteria, but the current medical thinking is that a shift in the balance of the normal bacterial flora (the bacteria that live in the vagina normally) causes the itching, discharge, and other problems. Other common infections include yeast infections (often associated with cheese like discharge), which can be treated readily but are often difficult to treat completely. Pelvic Inflammatory Disease (PID) can be more serious than either, with common symptoms including abdominal or pelvic pain, a fever, and abnormal vaginal discharge. Multiple sexual partners, not using a condom, or a history of a sexually transmitted disease all make PID more likely. It can cause lifelong health problems if left untreated. As always, you should contact your OB/GYN urgently for more answers.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.